# SDR COMA0460672

- Difficulty date: December 7, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N999CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7230
- Aircraft time: 17,019 hours, 16,344 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 162253
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5834 GEAR DISAGREE WARNING.  FOUND NLG CENTERED, PROXIMITY TARGET BENT.  STRAIGHTENED TARGET AND GEAR OPERATION NORMAL.
